# SDR 2004UALA00796

- Difficulty date: August 19, 2004
- Submitted: September 14, 2004
- Operation: Air carrier
- Aircraft: N564UA
- Make and model: Boeing 757222
- Aircraft serial: 26666
- Aircraft time: 39,760 hours, 14,607 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STA 1420 IS DENTED BETWEEN STR 25-26L.  MAJOR REPAIR ACCOMPLISHED.  FRAME REPAIR DOUBLER INSTALLED.
